MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number EPS07
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that during a laparoscopic myomectomy, the shaft and the electrode were broken off.The device was used to remove a very big and solid myoma.The shaft was extremely loaded.The broken pieces were retrieved and no pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Batch # r93c1v.Device manufacture date is 5/23/2018.The shaft was received with the electrode tip broken/detached but returned.The instrument was disassembled and it was noted that a portion off the electrode was still attached to the weld.It could not be determined what may have caused the incident reported.A batch history record review was performed and a protocol was created during the manufacturing of this batch, but was not related to the event description.Additionally, no defects or nc's related to the complaint were found during the manufacturing process.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7985657
Report Number3005075853-2018-13775
Device Sequence Number1104983
Product Code GCJ
UDI-Device Identifier10705036012511
UDI-Public10705036012511
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue NumberEPS07
Device Lot NumberR93J6G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/26/2018
Patient Sequence Number1